# SDR DALA1164680602

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 84,775 hours, 43,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE EMERGENCY LIGHTS AT STA 670 AND EXIT SIGN DISCONNECTED.  MAINTENANCE CONNECTED EMERGENCY LIGHT AND EXIT SIGN.  OPERATION OF LIGHTS NOW CHECK OK.
